# SDR VNAA9808026

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Trim Warning
- Condition: Activated
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE, FOLLOWING A TAKEOFF CONFIG FAIL WARNING MESSAGE.  THE CREW SUSPECTED THAT AN UNCOMMANDED ELEVATOR TRIM CHANGE CAUSED THE EVENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE ELEVATOR TRIM SYSTEM.  ALSO A HIGH SPEED TAXI CHECK WAS COMPLETED.  NO DEFECTS WERE FOUND IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-32-00,  AND THE AIRCRAFT WAS RETURNED TO SERVICE.
